Previous |  Up |  Next


Title: Graph coloring problems with applications in algebraic logic (English)
Author: Tuza, Zs.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 32
Issue: 2
Year: 1991
Pages: 55-60
Category: math
MSC: 03G15
MSC: 05C15
idZBL: Zbl 0753.05037
idMR: MR1146767
Date available: 2012-10-05T23:00:49Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_032-1991-2_7.pdf 516.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo